# SDR HAIHEEA9266

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81982
- Make and model: Bolkms BO105S
- Aircraft serial: S818
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: ELT910
- Condition: Malfunction
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT COMES ON INTERMITTENTLY WHEN ARMED.
